# SDR DALA2019032901991

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,591 hours, 50,640 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Paint
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: MISSING AND DAMGE PAINT ON RUDDER CONTROL TAB. TAB WAS REMOVED/INSTALLED PER AMM 27-20-02-401. PAINTED PER P.S. 900-3-6-NO36 AND BALANCED PER SRM 55-40-01. (LP1006583)
